政大學術集成


Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/133716


Title: Entropy Dimension of Shifts of Finite Type on Free Groups
Authors: 班榮超
Ban, Jung-Chao
Chang, Chih-Hung
Contributors: 應數系
Keywords: topological degree;entropy dimension;free group;finitely generated group;Cayley graph;conjugacy-invariant
Date: 2020-06
Issue Date: 2021-01-25 14:25:09 (UTC+8)
Abstract: This paper considers the topological degree of G-shifts of finite type for the case where G is a finitely generated free group. Topological degree is the logarithm of entropy dimension; that is, topological degree is a characterization for zero entropy systems. Following the conjugacy-invariance of topological degree, we show that it is equivalent to solving a system of nonlinear recurrence equations. More explicitly, the topological degree of G-shift of finite type is achieved as the maximal spectral radius of a collection of matrices corresponding to the shift itself.
Relation: AIMS Mathematics, 2020, Volume 5, Issue 5, 5121-5139
Data Type: article
DOI link: https://doi.org/10.3934/math.2020329
Appears in Collections:[Department of Mathematical Sciences] Periodical Articles

Files in This Item:

File SizeFormat
124.pdf273KbAdobe PDF22View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing